# SDR AALA20170616001

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,865 hours, 2,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, LOWER LEFT, BY THE R1 DOOR IS NOT SECURE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-13.  OPERATIONAL CHECKED GOOD.
